具有时滞脉冲的线性随机时滞系统的均方指数稳定
Mean square exponential stability of linear stochastic delay systems with delayed impulses
摘要点击 478  全文点击 158  投稿时间:2021-01-09  修订日期:2021-04-16
查看全文  查看/发表评论  下载PDF阅读器
DOI编号  10.7641/CTA.2021.10031
  2022,39(1):83-90
中文关键词  随机时滞系统  滞后脉冲  Lyapunov函数  Razumikhin技巧  均方指数稳定
英文关键词  stochastic delay systems  delayed impulses  Lyapunov function  Razumikhin technique  mean square exponential stability
基金项目  国家自然科学基金项目(11771001), 安徽省高校自然科学研究重点项目(KJ2020A0121)资助.
作者单位E-mail
崔瑶 安徽大学 1094535527@qq.com 
程培 安徽大学 chengpei\_pi@163.com 
蔡婷 安徽大学  
中文摘要
      本文研究了具有时滞脉冲的线性随机时滞系统的稳定性问题, 基于Lyapunov函数和Razumikhin技巧, 针对 具有镇定型脉冲和反镇定型脉冲的线性随机时滞系统分别建立了系统均方指数稳定的充分条件, 最后给出两个数 值例子论证结果的有效性.
英文摘要
      This paper investigates the stability of linear stochastic systems with delayed impulses. Based on the Lyapunov function and Razumikhin technique, some sufficient conditions for the mean square exponential stability of linear stochastic delay systems with stabilizing impulses or destabilizing impulses are established respectively. Finally, two numerical examples are given to demonstrate the effectiveness of the results.